MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310040
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter address: (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the labelling was incorrect.The target lesion was located in the anterior descending branch.A 1.75mm rotablator rotalink plus was selected for coronary artery stent implantation.During procedure, it was found that the burr was too small.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable following the procedure.
 
Additional Manufacturer Narrative
E1: (b)(6).Corrected h6.Device code investigation results: media review: a photo of product packaging and documentation were attached to the complaint record, but no evidence of the reported events was present within the attached photo.Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was completed and confirmed that the event of device exchange required [user preference issue (burr too small)] was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the dhr and reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.As the reported events do not indicate any device damages or failures during unpackaging, preparation, or testing, it was considered likely that the reported events are not a fault of the device as exchanging of the burr catheter is an anticipated part of the procedure and is documented within the device instruction for use (ifu) and no other device malfunctions were reported.It was considered likely that the reported events were attributable to other procedural factors.
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24071396
Report Number2124215-2026-02548
Device Sequence Number9130285
Product Code MCX
UDI-Device Identifier08714729228370
UDI-Public(01)08714729228370(17)270429(10)36631628
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310040
Device Catalogue NumberH749236310040
Device Lot Number0036631628
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/26/2026
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight47 KG